Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Separation in countably paracompact spaces


Author: W. Stephen Watson
Journal: Trans. Amer. Math. Soc. 290 (1985), 831-842
MSC: Primary 54D15; Secondary 03E45, 54A35, 54D18
MathSciNet review: 792831
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the question "Are discrete families of points separated in countably paracompact spaces?" in the class of first countable spaces and the class of separable spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54D15, 03E45, 54A35, 54D18

Retrieve articles in all journals with MSC: 54D15, 03E45, 54A35, 54D18


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0792831-X
Article copyright: © Copyright 1985 American Mathematical Society